U.S. doctors online nowAsk doctors free
A 35-year-old female asked:

Reoccurring candida. vag thrush, rectum & tongue. eyes watery, stomach upset & runny easily. brain fog, depression & fatigue. with candida detox & powerful probiotics i suffer for few days then feel great. then comes back in few months. please help?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 63 years experience
Yeast infections: I'm sure your personal hygiene is good. Vaginal yeast infections can be passed back and forth between sexual partners. Have you been checked for diabetes, HIV? Do you take corticosteroids as they can predispose you to yeast infections? Do you have an autoimmune disorder which can weaken your immune system? Have a complete checkup including blood work by a specialist in infectious diseases
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 31-year-old male asked:
I have small white dots on the back of my tongue. Is this normal or maybe candida? It doesn't look anything like the oral thrush photos i've seen.
Dr. William Culviner
ENT and Head and Neck Surgery 32 years experience
White tongue: It is fairly normal to have a whitish discoloration on the back of the tongue. The tongue sloughs daily and sometimes this can build up. This is espe... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A member asked:
My tongue and lips have been swollen for 8 months. One doctor said it was thrush and i took 4 doses of fluconazole (150 mg). The fluconazole helped briefly, but the symptoms came back. I then took megadoses of probiotics, avoid sugar and ate lots of yog
Dr. G Funari
Dr. G Funarianswered
Oral and Maxillofacial Surgery 47 years experience
It : It is time to see an oral and maxillofacial surgeon for evaluation and biopsy of some representative tissue to determine a diagnosis.
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 50-year-old member asked:
Plake on brain, fatigue, WBC in urine, low grade fever, severe fatigue, muscle aches, neck pain, depression, get sick too easy?
Dr. Rajesh Boorgu
Nephrology and Dialysis 29 years experience
Urine infection : Your question is somewhat broad but WBC in urine and fever definetely points to a urinary tract infection.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Neil Liebowitz
Psychiatry 41 years experience
Not sure what if "plake" means plaque. If so this is more serious and can be MS or a brain infection. Both can make you more prone to urinary tract infection, but this would be a second problem.
Apr 27, 2012
A 38-year-old male asked:
Traumatic brain injury 30 year ago I am 38 male now effect on me is memorizing issue,memory loss ,concentrating,focus,alertness,blackout ,severe pain in my eye and back of my head,anxiety,depression ,frontal lobe hemotoma ,hemorrhage brain tissue?
Dr. Birendra Tandan
Urology 36 years experience
This cannot be diagnosed without a thorough exam and testing. Pl consult a neurologist at a major academic center. wishing you well.
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 36-year-old female asked:
I have just been prescribed desogestrel for pms symptoms. (My PMS causes severe fatigue, depression & brain fog). Are there any side effects I should know about and how long is it likely to take to help with the PMS? I am anxious it will get worse?
Dr. John Berryman
Obstetrics and Gynecology 56 years experience
PMS can cause significant depression/anxiety and fatique. If you are not on low dose oral BCP's, ask your gyn provider about them, as they can be tak... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 22, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.